MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 10; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 10; DENTAL IMPLANT
Model Number TMTWB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Discomfort (2330); Swelling/ Edema (4577)
Date of Event 06/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #20 was removed due to medical infection.Patient presents with swelling, tenderness, redness, and soreness (discomfort).Symptoms also include pain and inflammation.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.Pma/510(k) numbers: k113753, k112160.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data.It was reported incorrectly on 0002023141-2022-1779-1.Corrected data: the date returned to manufacturer was updated to june 30, 2022.
 
Event or Problem Description
No additional event information was received at the time of this report.
 
Event or Problem Description
No additional event information was received at the time of this report.
 
Additional Manufacturer Narrative
H6: type of investigation codes were updated: 3331.H10: narrative/data was updated.Dhr review was completed for the subject lot number 63529073.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record op# 300 was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 63529073 for similar events and 1 other relevant complaint(s) was/were identified.A definitive root cause could not be identified.However, investigation identified that the probable cause for the reported event includes customer error in device and package handling, improper restorative seating, external shipping damage to the sterile packaging, and possible external factors.As documented in the summary investigation, contributing factors for these reported events likely exist outside of zimmer biomet control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigation, no malfunction occurred upon investigation.The reported event remains non-verifiable as it is a medical condition.

Brand Name
IMP TM 4.7MM MTX FULL, 10
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15000009
Report Number0002023141-2022-01779
Device Sequence Number11181061
Product Code DZE
UDI-Device Identifier00889024019034
UDI-Public(01)00889024019034(17)211130(10)63529073
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberTMTWB10
Device Catalogue NumberTMTWB10
Device Lot Number63529073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer12/15/2022
12/20/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date12/19/2022
12/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale